# SDR USAA2012012700016

- Difficulty date: January 26, 2012
- Submitted: January 27, 2012
- Operation: Air carrier
- Aircraft: N837AW
- Make and model: Airbus A319-132
- Aircraft serial: 2595
- Aircraft time: 21,240 hours, 9,115 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INDICATOR LIGHT NOT BLINKING AT DIRECT VIEW JUMPSEAT BREAKAWAY FLASHLIGHT.  REMOVED AND REPLACED FLASHLIGHT BATTERY AND REPOSITIONED JUMPSEAT FLASHLIGHT BRACKET.  OPS CHECKED GOOD.
